Alert archive / Illinois / River Flood Warnings in 2019

River Flood Warning 67, NWS Lincoln, IL

August 22, 2019Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at Aug 22, 2019, 8:28 PM CDT for Clay County, Richland County, Illinois. It took effect at Aug 23, 2019, 5:36 AM CDT. It was in force for 45 hr.

The area

The outline as issued.

The facts

Issued
Aug 22, 2019, 8:28 PM CDT (01:28 UTC)
In effect from
Aug 23, 2019, 5:36 AM CDT
Expired
Aug 25, 2019, 2:23 AM CDT
In force
45 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 18.57 ft at Aug 23, 2019, 10:00 PM CDT.

actionminormoderate10152008/2308/2408/2508/26
Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

549 
WGUS43 KILX 230128
FLWILX


Flood Warning
National Weather Service Lincoln IL
828 PM CDT Thu Aug 22 2019

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC025-159-231527-
/O.NEW.KILX.FL.W.0067.190823T1200Z-190824T1200Z/
/CLAI2.1.ER.190823T1200Z.190823T1800Z.190824T0600Z.NO/
828 PM CDT Thu Aug 22 2019

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Little Wabash River below Clay City.
* From Friday morning until Saturday morning.
* At  745 PM Thursday the stage was 17.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 18.1 feet by tomorrow afternoon.The river will fall
  below flood stage by early Saturday morning.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Little Wabash River
 Clay City         18  17.2 Thu 8 PM    18.0   17.8   15.6


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

25
7 follow-up statements
563 
WGUS83 KILX 231037
FLSILX


Flood Statement
National Weather Service Lincoln IL
537 AM CDT Fri Aug 23 2019

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-240036-
/O.EXT.KILX.FL.W.0067.190823T1036Z-190824T1400Z/
/CLAI2.1.ER.190823T0830Z.190823T1800Z.190824T0800Z.NO/
537 AM CDT Fri Aug 23 2019

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* From early this morning until Saturday morning.
* At  445 AM Friday the stage was 18.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.3 feet by this
  afternoon. The river will fall below flood stage early tomorrow 
  morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  18.1 Fri 5 AM    17.8   15.4   11.6


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

baker
539 
WGUS83 KILX 231410
FLSILX


Flood Statement
National Weather Service Lincoln IL
909 AM CDT Fri Aug 23 2019

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-240409-
/O.CON.KILX.FL.W.0067.000000T0000Z-190824T1400Z/
/CLAI2.1.ER.190823T0830Z.190823T1800Z.190824T0800Z.NO/
909 AM CDT Fri Aug 23 2019

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until Saturday morning.
* At  845 AM Friday the stage was 18.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.4 feet by this
  evening. The river will fall below flood stage early tomorrow 
  morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  18.3 Fri 9 AM    17.8   15.3   11.5


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

baker
250 
WGUS83 KILX 240126
FLSILX


Flood Statement
National Weather Service Lincoln IL
826 PM CDT Fri Aug 23 2019

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-241526-
/O.EXT.KILX.FL.W.0067.000000T0000Z-190825T0336Z/
/CLAI2.1.ER.190823T0830Z.190824T0600Z.190824T2136Z.NO/
826 PM CDT Fri Aug 23 2019

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until Saturday evening.
* At  745 PM Friday the stage was 18.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.6 feet by 
  early tomorrow morning. The river will fall below flood stage 
  tomorrow afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  18.5 Fri 8 PM    18.5   15.9   11.8


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

JRP
209 
WGUS83 KILX 241322
FLSILX


Flood Statement
National Weather Service Lincoln IL
822 AM CDT Sat Aug 24 2019

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-250112-
/O.EXT.KILX.FL.W.0067.000000T0000Z-190825T0112Z/
/CLAI2.1.ER.190823T0830Z.190824T0345Z.190824T1912Z.NO/
822 AM CDT Sat Aug 24 2019

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until this evening.
* At  745 AM Saturday the stage was 18.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  18.4 Sat 8 AM    15.9   11.9    8.2


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

baker
492 
WGUS83 KILX 241955
FLSILX


Flood Statement
National Weather Service Lincoln IL
255 PM CDT Sat Aug 24 2019

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-250600-
/O.EXT.KILX.FL.W.0067.000000T0000Z-190825T0600Z/
/CLAI2.1.ER.190823T0830Z.190824T0345Z.190825T0000Z.NO/
255 PM CDT Sat Aug 24 2019

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until late tonight.
* At  245 PM Saturday the stage was 18.1 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  18.1 Sat 3 PM    16.5   12.6    9.9


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

JRP
242 
WGUS83 KILX 250134
FLSILX


Flood Statement
National Weather Service Lincoln IL
834 PM CDT Sat Aug 24 2019

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-250726-
/O.EXT.KILX.FL.W.0067.000000T0000Z-190825T0726Z/
/CLAI2.1.ER.190823T0830Z.190824T0345Z.190825T0126Z.NO/
834 PM CDT Sat Aug 24 2019

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until late tonight.
* At  745 PM Saturday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  18.0 Sat 8 PM    17.3   14.0   11.6


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

JRP
389 
WGUS83 KILX 250723
FLSILX


Flood Statement
National Weather Service Lincoln IL
223 AM CDT Sun Aug 25 2019

...The Flood Warning is cancelled for the following river in 
Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC025-159-250753-
/O.CAN.KILX.FL.W.0067.000000T0000Z-190825T0726Z/
/CLAI2.1.ER.190823T0830Z.190824T0345Z.190825T0400Z.NO/
223 AM CDT Sun Aug 25 2019

The Flood Warning is cancelled for
  The Little Wabash River below Clay City.
* At  145 AM Sunday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 1100 PM Saturday.
* Forecast...The river will continue to fall to 14.0 feet by tomorrow
  morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Little Wabash River
 Clay City         18  18.0 Sun 2 AM    14.0   11.6    9.0


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

37

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Aug 22, 6:25 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Aug 22, 6:25 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
625 PM CDT Thu Aug 22 2019

.SYNOPSIS...
Issued at 330 PM CDT Thu Aug 22 2019

Scattered showers and isolated thunderstorms will occur south of
I-72 into early evening, and linger in southeast IL much of
tonight as a frontal boundary pushes southward through southeast
IL. Dry, cooler and less humid conditions are on tap across
central Illinois from Friday through Sunday night as high
pressure settles into the Great Lakes region. Chance of showers
and thunderstorms will return to the Prairie State on Monday into
Tuesday as a upper level disturbance and frontal boundary moves
into Illinois.

&&

.SHORT TERM...(This evening through Friday)
ISSUED AT 330 PM CDT Thu Aug 22 2019

Had several reports of brief small funnel clouds along a frontal
boundary south of I-72 past couple of hours. Have some moisture
convergence along this boundary that is slowly moving southward
and currently aligned from near Carrollton to Taylorville to
Tuscola to south of Danville. Could see a few more funnel clouds
along this boundary has it heads toward I-70 in a few hours. More
scattered showers and isolated thunderstorms were south of I-70
and tracking eastward. LAPs CAPES were 1000-1500 j/kg south of
boundary and to support isolated thunderstorms into early evening
in southeast. Kept chance of showers in southeast IL after sunset
thru much of tonight, though gradually diminishing from the north
overnight as frontal boundary pushes south of the CWA. Cooler lows
overnight range from upper 50s north of I-72 and mid 60s se of
I-70.

1024 mb Canadian high pressure over western/northwest Ontario and
ridging southward into the upper Midwest, will settle into Lake
Superior area by sunset Friday, pushing the front south into the
TN river valley and southern AR. Brunt of CWA should be dry on
Friday with more sunshine (partly to mostly sunny skies), though
kept slight chance of showers in far se IL early Fri. A bit
stronger ne winds on Friday to usher in less humid air into
central and southeast IL. Highs Friday in the upper 70s to near 80
degrees.

.LONG TERM...(Friday night through Thursday)
ISSUED AT 330 PM CDT Thu Aug 22 2019

Canadian high pressure to camp out over the Great Lakes region
on Saturday and start drifting eastward on Sunday but still
influencing central IL's weather. This high pressure will bring
delightful weather to central and southeast IL, with dry wx and
comfortable temperature and humidity levels. Lows Friday and
Saturday night in the mid to upper 50s, coolest ne CWA. Highs Sat
in the upper 70s and upper 70s to near 80F on Sunday. Lows Sunday
night mostly in the lower 60s.

Medium range models dig a northern stream short wave trof into the
northern plains and Midwest on Monday and bring a good chance of
showers and some thunderstorms to the area by Monday afternoon
into Monday night. Best chance of showers and isolated
thunderstorms shifts into eastern/se IL on Tuesday with slight
chances over the IL river valley, as upper level trof axis shifts
eastward and front moves east into Indiana by midday Tue. Highs
Monday in the lower 80s, then a few degrees cooler on Tuesday.
Looks like a break in convection chances Tue night and possibly
into Wed, then another chance of showers and thunderstorms by
late Wed afternoon and Wed night as another upper level trof
shifts se into IL with a secondary frontal boundary moving in.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 625 PM CDT Thu Aug 22 2019

VFR conditions will prevail at all TAF sites next 24hrs. Thicker
clouds have shifted south and based on satellite loops should
continue to shift south and east away from all TAF sites. So all
sites will scattered high clouds this evening and overnight. With
a boundary in southern IL tomorrow, some mid clouds could advect
back into the I-72 corridor area tomorrow morning. Plus a little
bit of CU is possible as well. So for late morning through the
afternoon will have few CU with scattered mid clouds at
SPI/DEC/CMI. PIA and BMI could see some CU as well, but higher
scattered clouds. Winds will be light and variable this evening
through overnight, then east winds expected at around 10kts at all
sites for late morning through afternoon.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...07
SHORT TERM...07
LONG TERM...07
AVIATION...Auten
Hazardous weather outlook, Aug 22, 3:32 PM CDT, 4 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
332 PM CDT Thu Aug 22 2019

ILZ027>031-036>038-040>043-047-048-231300-
Cass-De Witt-Fulton-Knox-Logan-Marshall-Mason-McLean-Menard-
Peoria-Schuyler-Stark-Tazewell-Woodford-
332 PM CDT Thu Aug 22 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Thunderstorm chances will return to the area Monday through
Tuesday. The potential for severe weather appears low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

ILZ044>046-049>057-061>063-231300-
Champaign-Christian-Clark-Coles-Cumberland-Douglas-Edgar-Macon-
Morgan-Moultrie-Piatt-Sangamon-Scott-Shelby-Vermilion-
332 PM CDT Thu Aug 22 2019

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Scattered thunderstorms will be possible this evening, however,
severe weather is not expected.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Thunderstorm chances will return to the area Monday through
Tuesday. The potential for severe weather appears low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

ILZ066>068-071>073-231300-
Clay-Crawford-Effingham-Jasper-Lawrence-Richland-
332 PM CDT Thu Aug 22 2019

This Hazardous Weather Outlook is for portions of southeast
Illinois.

.DAY ONE...TONIGHT...

Scattered thunderstorms will be possible this evening, however,
severe weather is not expected.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Thunderstorm chances will return to the area Monday through
Tuesday. The potential for severe weather appears low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Goetsch

In the hours before

Local storm report, Aug 22, 2:57 PM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
257 PM CDT THU AUG 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     FUNNEL CLOUD     1 N LA PLACE            39.81N 88.72W
08/22/2019                   PIATT              IL   EMERGENCY MNGR

&&

25
Local storm report, Aug 22, 3:00 PM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT THU AUG 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 SW EFFINGHAM          39.09N 88.59W
08/22/2019  M5.03 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            DELAYED REPORT. 24 HOUR TOTAL. RAIN FELL LAST NIGHT.

&&

25
Local storm report, Aug 22, 3:12 PM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
312 PM CDT THU AUG 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FUNNEL CLOUD     DANVILLE                40.14N 87.62W
08/22/2019                   VERMILION          IL   BROADCAST MEDIA

            FROM WCIA-TV. TIME ESTIMATED.

0200 PM     FUNNEL CLOUD     OGDEN                   40.12N 87.96W
08/22/2019                   CHAMPAIGN          IL   BROADCAST MEDIA

            FROM WCIA-TV. TIME ESTIMATED.

&&

25
Special weather statement, Aug 22, 3:42 PM CDT, 4 hours 46 minutes before
Special Weather Statement
National Weather Service Lincoln IL
342 PM CDT Thu Aug 22 2019

ILZ046-052-054>057-061>063-066-067-222245-
Douglas-Coles-Jasper-Effingham-Vermilion-Clark-Christian-Moultrie-
Shelby-Cumberland-Edgar-
342 PM CDT Thu Aug 22 2019

...FUNNEL CLOUDS SIGHTED OVER CENTRAL AND EASTERN ILLINOIS...

Numerous funnel clouds have been reported and relayed to the
National Weather Service this afternoon. Funnels clouds have been
reported in Champaign, Christian, Macon, Piatt, and Vermilion
counties.

Atmospheric conditions exist across the area today that favor the
possible formation of weak circulations, along an existing boundary.
Some of these circulations are occurring underneath developing
showers and thunderstorms, where a funnel cloud may develop. Once the
rain begins, the funnel cloud dissipates.

Low hanging clouds can also appear to dip up and down at times, but
they will not show signs of any rapid rotation. An actual funnel
cloud will exhibit spinning in a counter clockwise direction.

In rare instances, these funnels may briefly touch down. Stay alert,
and be prepared to move to a safe shelter, if a funnel cloud
approaches the ground.

LAT...LON 3931 8762 3926 8761 3898 8880 3922 8881
      3922 8914 3935 8914 3935 8953 3941 8953
      3999 8753 3936 8753

Goetsch
Local storm report, Aug 22, 4:45 PM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
445 PM CDT THU AUG 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FUNNEL CLOUD     6 S NEWMAN              39.71N 87.99W
08/22/2019                   DOUGLAS            IL   PUBLIC

            RELAYED BY EMA

&&

25
Local storm report, Aug 22, 5:01 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
501 PM CDT THU AUG 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 PM     FUNNEL CLOUD     WINDSOR                 39.44N 88.60W
08/22/2019                   SHELBY             IL   PUBLIC

            RELAYED BY WICS-TV

0115 PM     FUNNEL CLOUD     2 NW HOMER              40.05N 87.99W
08/22/2019                   CHAMPAIGN          IL   TRAINED SPOTTER

0122 PM     FUNNEL CLOUD     1 S GIFFORD             40.29N 88.02W
08/22/2019                   CHAMPAIGN          IL   EMERGENCY MNGR

0129 PM     FUNNEL CLOUD     ROSAMOND                39.38N 89.16W
08/22/2019                   CHRISTIAN          IL   PUBLIC

            RELAYED BY EMA

0140 PM     FUNNEL CLOUD     BEMENT                  39.92N 88.57W
08/22/2019                   PIATT              IL   PUBLIC

            TWO FUNNEL CLOUDS. RELAYED BY WICS-TV.

0200 PM     FUNNEL CLOUD     1 S TOLONO              39.97N 88.26W
08/22/2019                   CHAMPAIGN          IL   TRAINED SPOTTER

0200 PM     FUNNEL CLOUD     DANVILLE                40.14N 87.62W
08/22/2019                   VERMILION          IL   BROADCAST MEDIA

            FROM WCIA-TV. TIME ESTIMATED.

0200 PM     FUNNEL CLOUD     OGDEN                   40.12N 87.96W
08/22/2019                   CHAMPAIGN          IL   BROADCAST MEDIA

            FROM WCIA-TV. TIME ESTIMATED.

0204 PM     FUNNEL CLOUD     1 N BLUE MOUND          39.72N 89.12W
08/22/2019                   MACON              IL   EMERGENCY MNGR

0213 PM     FUNNEL CLOUD     1 N LA PLACE            39.81N 88.72W
08/22/2019                   PIATT              IL   EMERGENCY MNGR

0227 PM     FUNNEL CLOUD     2 N HAMMOND             39.83N 88.59W
08/22/2019                   PIATT              IL   EMERGENCY MNGR

0430 PM     FUNNEL CLOUD     6 S NEWMAN              39.71N 87.99W
08/22/2019                   DOUGLAS            IL   PUBLIC

            RELAYED BY EMA

&&

25

Nearby

River Flood Warnings in Illinois, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.